| Model Number |
7309 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.
Event or Problem Description
The customer reported that she performed comparison testing between blood glucose readings on the contour next link 2.4 meter and the physician's meter.At 2:32 p.M.And 2:34 p.M., the customer obtained blood glucose readings of 228 mg/dl on the contour next link 2.4 meter.Another testing was performed with the physician's meter at 2:40 p.M.And a reading of 120 mg/dl was obtained.There was no allegation of an adverse event.The customer was advised to return the product for evaluation.Replacement meter and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next link 2.4 meter and contour next test strips from lot # 9epeg04b for evaluation.In-house testing was performed using the returned meter with returned test strips, which gave a satisfactory performance.